Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 777 - 783 2020-04-02

Hopf algebra structure on superspace $\text{SP}_q^{2|1}$

Salih CELİK [1]


Super-Hopf algebra structure on the function algebra on the extended quantum symplectic superspace $\text{SP}_q^{2|1}$, denoted by ${\mathbb F}({\text{SP}}_q^{2|1})$, is defined. A quantum Lie superalgebra derived from ${\mathbb F}({\text{SP}}_q^{2|1})$ is explicitly obtained.
Quantum symplectic superspace, super $\star$-algebra, super-Hopf algebra, quantum supergroup
  • [1] A. Aghamohammadi, M. Khorrami, and A. Shariati, h-deformation as a contraction of q-deformation, J. Phys. A: Math. Gen. 28, L225-L231, 1995.
  • [2] N. Aizawa and R. Chakrabarti, Quantum Spheres for $OSP_q(1|2)$, J. Math. Phys. 46, 103510:1-25, 2005.
  • [3] S. Celik, Covariant differential calculi on quantum symplectic superspace ${\text{SP}}_q^{1|2}$, J.Math. Phys. 58, 023508:1-15, 2017.
  • [4] M. Chaichian and P.P. Kulish, Quantum group covariant systems, in From field theory to quantum groups. World Sci. Publ., River Edge, NJ, 99-111, 1996.
  • [5] L.D. Faddeev, N.Yu. Reshetikhin, and L.A. Takhtajan, Quantization of Lie groups and Lie algebras, Leningrad Math. J. 1, 193-225, 1990.
  • [6] P.P. Kulish and N.Yu Reshetikhin, Universal R-matrix of the quantum superalgebra $osp(2|1)$, Lett. Math. Phys. 18, 143-149, 1989.
  • [7] Yu I. Manin, Multiparametric quantum deformation of the general linear supergroup, Commun. Math. Phys. 123, 163-175, 1989.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-6590-1032
Yazar: Salih CELİK (Sorumlu Yazar)
Kurum: Yildiz Technical University
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms499848, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {777 - 783}, doi = {10.15672/hujms.499848}, title = {Hopf algebra structure on superspace \$\\text\{SP\}\_q\^\{2|1\}\$}, key = {cite}, author = {CELİK, Salih} }
APA CELİK, S . (2020). Hopf algebra structure on superspace $\text{SP}_q^{2|1}$. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 777-783 . DOI: 10.15672/hujms.499848
MLA CELİK, S . "Hopf algebra structure on superspace $\text{SP}_q^{2|1}$". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 777-783 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/499848>
Chicago CELİK, S . "Hopf algebra structure on superspace $\text{SP}_q^{2|1}$". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 777-783
RIS TY - JOUR T1 - Hopf algebra structure on superspace $\text{SP}_q^{2|1}$ AU - Salih CELİK Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.499848 DO - 10.15672/hujms.499848 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 777 EP - 783 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.499848 UR - https://doi.org/10.15672/hujms.499848 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Hopf algebra structure on superspace $\text{SP}_q^{2|1}$ %A Salih CELİK %T Hopf algebra structure on superspace $\text{SP}_q^{2|1}$ %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.499848 %U 10.15672/hujms.499848
ISNAD CELİK, Salih . "Hopf algebra structure on superspace $\text{SP}_q^{2|1}$". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 777-783 . https://doi.org/10.15672/hujms.499848
AMA CELİK S . Hopf algebra structure on superspace $\text{SP}_q^{2|1}$. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 777-783.
Vancouver CELİK S . Hopf algebra structure on superspace $\text{SP}_q^{2|1}$. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 783-777.